Twisted crossed products of C*-algebras. II.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 595-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
associated twisted crossed product, algebra of sections of a - bundle, K-theory of the twisted transformation group algebras, solvable Lie group, twisted K-theory of the orbit space, diagonal action, homotopic twisted actions
@article{MAN_1990__287_1_164708,
author = {Iain Raeburn and Judith A. Packer},
title = {Twisted crossed products of {C*-algebras.} {II.}},
journal = {Mathematische Annalen},
pages = {595--612},
year = {1990},
volume = {287},
number = {1},
zbl = {0682.46043},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164708/}
}
Iain Raeburn; Judith A. Packer. Twisted crossed products of C*-algebras. II.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 595-612. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164708/